# SDR R61A2020111900788

- Difficulty date: November 1, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Doubler
- Part number: 7075T6
- Condition: Corroded
- Location: Frm 84 Seat Trac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CF3 RT INBOARD SEAT TRACK AT FR 84 EXISTING REPAIR DOUBLER HAS CORROSION.  REPLACED REPAIR DOUBLER, IAW EMB SRM 53-23-10.  SEE AAR NRC NR 4500797-2000-0103 FOR WORK PERFORMED.  A/C REMAINS IN RQG FOR COMPLETION.
